# SDR FDEA201305221072

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Damaged
- Location: Bs 475-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A SCRIBE LINE AT S26L BS 475 - 661.  REPAIRED IAW EA 757-5331-16-F4238.   REPAIR CLASSIFIED AS CATEGORY "A" MAJOR.
